Jump to content
CrazyBoards.org

Risperdal makes me kinda depressed


Recommended Posts

I remember someone saying something on another thread about Risperdal maybe being bad for Bipolar I because it kind of makes depression worse. And, well, my depression IS worse! Risperdal is great for helping with my anger (it's started helping with my paranoia too, ever so slowly). But I can't concentrate very well, I spend a lot of time just lying on my bed doing nothing, I don't find pleasure in things anymore, and am generally bored. I have so many video games and books it's ridiculous and I can't get into any of them. I like Risperdal, but I'm hoping my Pristiq will help. Has anyone had to take an antidepressant with Risperdal? I've only been on Pristiq a day now. It made me bit irritable, but I mean I don't know why cause I was on it before and it didn't. I hope it's not a bad reaction.

Link to comment
Share on other sites

The 18 months I was on Risperdal were the happiest and calmest and most mood-free months of my life. I had to stop because it raised my prolactin level too high for too long and my OB/GYN threw a fit. Other than that, and I'd still be on it.

You have to find the mood stabilizer that works with you. But remember, the normal you isn't "super happy fun guy" all the time. You are gonna have piss poor days. You are gonna want to throw shit. You are gonna want to stay in bed all day. Some days. But some days will be great. That's what having an MI is all about. Your treating your MI, you aren't curing it.

Link to comment
Share on other sites

I also don't find risperdal depressing in the slightest, if anything it is slightly antidepressant. I only take 1 mg though, I can see how it might be flattening at higher doses. Maybe you want to talk to your doc about it, see if there's anything you can do with tweaking the dose?

Anna

Link to comment
Share on other sites

Hm then I have no idea what's wrong with me then. I know it's the Risperdal cause it's been since I've gotten on it. I know we're allowed to have blah days but EVERY DAY? I guess I'll just have to wait for my antidepressant to kick in, then. Maybe I'm one of the few that needs it to go along with it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...